RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 166, Number 5, Pages 1028–1031 (Mi dan32080)  

This article is cited in 3 scientific papers (total in 4 papers)

MATHEMATICS

On quasianalytic continuation of analytic functions across a Jordan arc

A. A. Gonchar

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (613 kB)

Bibliographic databases:
UDC: 517.535.3
Presented: А. Н. Колмогоров
Received: 29.05.1965

Citation: A. A. Gonchar, “On quasianalytic continuation of analytic functions across a Jordan arc”, Dokl. Akad. Nauk SSSR, 166:5 (1966), 1028–1031

Citation in format AMSBIB
\Bibitem{Gon66}
\by A.~A.~Gonchar
\paper On quasianalytic continuation of analytic functions across a Jordan arc
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 166
\issue 5
\pages 1028--1031
\mathnet{http://mi.mathnet.ru/dan32080}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0200426}
\zmath{https://zbmath.org/?q=an:0174.11802}


Linking options:
  • http://mi.mathnet.ru/eng/dan32080
  • http://mi.mathnet.ru/eng/dan/v166/i5/p1028

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Gromov, “Representation of functions of several complex variables by functional series”, Math. USSR-Izv., 4:1 (1970), 135–145  mathnet  crossref  mathscinet  zmath
    2. T. A. Leont'eva, “Representation of functions in the unit disk by series of rational fractions”, Math. USSR-Sb., 13:2 (1971), 309–322  mathnet  crossref  mathscinet  zmath
    3. A. V. Abanin, G. A. Semenova, “A generalization of the Laurent series”, Math. Notes, 68:1 (2000), 3–11  mathnet  crossref  mathscinet  zmath  isi
    4. A. A. Bolibrukh, A. G. Vitushkin, V. S. Vladimirov, E. F. Mishchenko, S. P. Novikov, Yu. S. Osipov, A. G. Sergeev, P. L. Ul'yanov, L. D. Faddeev, E. M. Chirka, “Andrei Aleksandrovich Gonchar (on his 70th birthday)”, Russian Math. Surveys, 57:1 (2002), 191–198  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:28
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019